| Catalog Number |
112856010 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Pain (1994); Not Applicable (3189)
| Date of Event |
08/07/2018
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
(b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.Concomitant medical products: global advantage hum hd 56x18 humeral head component; unknown shoulder humeral stem component.
Event or Problem Description
It was reported that there was an unknown increased pain over years of implanted hemiarthroplasty.Doi: unknown; dor: (b)(6) 2018; left shoulder.
Additional Manufacturer Narrative
No device associated with this report was received for examination.If information is obtained that was not available for the initial medwatch , a follow-up medwatch, a follow-up medwatch will be filed as appropriate.